MathSciNet Relay Station
MathSciNet bibliographic data
MR1098839 58G11 (35K05)
Grigorʹyan, A. A. The heat equation on noncompact Riemannian manifolds. (Russian) Mat. Sb. 182 (1991), no. 1, 55--87; translation in Math. USSR-Sb. 72 (1992), no. 1, 47–77
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement